# SDR SIMA200814903

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 10,267 hours, 7,432 cycles
- Engine: Ge CF348C5B1
- Engine time: 13,423 hours, 10,107 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 4120Y01P02
- Part serial: WYGA0536
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 13,423 hours, 10,107 cycles
- Component: Engine, Ge
- Component part number: CF348C5B1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3689 AFTER TAKEOFF CREW REPORTED LOSS OF POWER ON ENGINE 2.  CREW REPORTED THAT ENGINE 2 LOST 50 PERCENT POWER DURING CLIMB.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO FIELD.  NO OVERWEIGHT LANDING WAS NOTED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT FUEL METERING UNIT IAW CRJ-700 AMM 73-21-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
